>- I had similiar problem with taking high dose Iodine for hypothyroidism, 50mg of Lugols for 4 months, and developed vitiligo. Boron had been forced from the body by the high dose iodine.
I hope that you posted this in the Iodine forum. I have been trying to explain to people for a while that the ingestion of Iodine is not a good idea. If you do, you should have frequent iodine analysis run.
I have frequently suggested that if you need iodine, it should be topically applied to the feet nightly at bedtime. The body will only absorb what it needs and you can actually see if you are applying too much.
It is a normal aspect of human nature that when a person has been searching for a solution to a problem and they find something that works for them, they feel that the same solution is needed by everyone else. As a result, people may often over promote.
Approach all things with moderation and sensibility.